# SDR EIA2003171

- Difficulty date: December 17, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 88,727 hours, 21,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S135610A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY LIGHTS ABOVE STAIRS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK, OPS CHECKED IAW B747 MM 33-51-00.
